×

zbMATH — the first resource for mathematics

Modified homotopy perturbation method: Application to quadratic Riccati differential equation of fractional order. (English) Zbl 1152.34311
Summary: In this paper, a modification of He’s homotopy perturbation method is presented. The new modification extends the application of the method to solve nonlinear differential equations of fractional order. In this method, which does not require a small parameter in an equation, a homotopy with an imbedding parameter \(p \in [0, 1]\) is constructed. The proposed algorithm is applied to the quadratic Riccati differential equation of fractional order. The results reveal that the method is very effective and convenient for solving nonlinear differential equations of fractional order.

MSC:
34A45 Theoretical approximation of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Podlubny, I., Fractional differential equations, (1999), Academic Press New York · Zbl 0918.34010
[2] Podlubny, I., Geometric and physical interpretation of fractional integration and fractional differentiation, Fract calculus appl anal, 5, 367-386, (2002) · Zbl 1042.26003
[3] He JH. Nonlinear oscillation with fractional derivative and its applications. In: International Conference on Vibrating Engineering’98, Dalian, China, 1998. p. 288-91.
[4] He, J.H., Some applications of nonlinear fractional differential equations and their approximations, Bull sci technol, 15, 2, 86-90, (1999)
[5] He, J.H., Approximate analytical solution for seepage flow with fractional derivatives in porous media, Comput methods appl mech eng, 167, 57-68, (1998) · Zbl 0942.76077
[6] Grigorenko, I.; Grigorenko, E., Chaotic dynamics of the fractional Lorenz system, Phys rev lett, 91, 3, 034101-034104, (2003)
[7] Mainardi, F., Fractional calculus: some basic problems in continuum and statistical mechanics, (), 291-348 · Zbl 0917.73004
[8] Anderson, B.D.; Moore, J.B., Optimal control-linear quadratic methods, (1990), Prentice-Hall New Jersey · Zbl 0751.49013
[9] Diethelm, K.; Ford, J.M.; Ford, N.J.; Weilbeer, W., Pitfalls in fast numerical solvers for fractional differential equations, J comput appl math, 186, 482-503, (2006) · Zbl 1078.65550
[10] Gorenflo R. Afterthoughts on interpretation of fractional derivatives and integrals. In: Rusev P, Di-movski I, Kiryakova V, editors. Transform methods and special functions, Varna 96. Bulgarian Academy of Sciences, Institute of Mathematics ands Informatics, Sofia; 1998. p. 589-91.
[11] Luchko A, Groneflo R. The initial value problem for some fractional differential equations with the Caputo derivative. Preprint series A08-98, Fachbreich Mathematik und Informatik. Freic Universitat, Berlin; 1998.
[12] Miller, K.S.; Ross, B., An introduction to the fractional calculus and fractional differential equations, (1993), John Wiley and Sons Inc. New York · Zbl 0789.26002
[13] Oldham, K.B.; Spanier, J., The fractional calculus, (1974), Academic Press New York · Zbl 0428.26004
[14] Caputo, M., Linear models of dissipation whose Q is almost frequency independent. part II, J roy astronom soc, 13, 529-539, (1967)
[15] Liao, S.J., An approximate solution technique not depending on small parameters: a special example, Int J nonlinear mech, 30, 3, 371-380, (1995) · Zbl 0837.76073
[16] Liao, S.J., Boundary element method for general nonlinear differential operators, Eng anal bound elem, 20, 2, 91-99, (1997)
[17] He, J.H., Homotopy perturbation technique, Comput meth appl mech eng, 178, 257-262, (1999) · Zbl 0956.70017
[18] He, J.H., A coupling method of homotopy technique and perturbation technique for nonlinear problems, Int J nonlinear mech, 35, 1, 37-43, (2000) · Zbl 1068.74618
[19] El-Shahed, M., Application of he’s homotopy perturbation method to volterra’s integro-differential equation, Int J nonlinear sci numer simulat, 6, 2, 163-168, (2005) · Zbl 1401.65150
[20] He, J.H., The homtopy perturbation method for nonlinear oscillators with discontinuities, Appl math comput, 151, 287-292, (2004) · Zbl 1039.65052
[21] He, J.H., Homotopy perturbation method for bifurcation of nonlinear problems, Int J nonlinear sci numer simul, 6, 2, 207-208, (2005) · Zbl 1401.65085
[22] He, J.H., Periodic solutions and bifurcations of delay-differential equations, Phys lett A, 374, 4-6, 228-230, (2005) · Zbl 1195.34116
[23] He, J.H., Application of homotopy perturbation method to nonlinear wave equations, Chaos, solitons & fractals, 26, 3, 695-700, (2005) · Zbl 1072.35502
[24] He, J.H., Homotopy perturbation method for solving boundary value problems, Phys lett A, 350, 1-2, 87-88, (2006) · Zbl 1195.65207
[25] El-Latif, G.M., A homtopy technique and a perturbation technique for non-linear problems, Appl math comput, 169, 576-588, (2005) · Zbl 1121.65331
[26] He, J.H., Homtopy perturbation method: a new nonlinear analytic technique, Appl math comput, 135, 73-79, (2003)
[27] He, J.H., Comparsion of homtopy perturbation method and homotopy analysis method, Appl math comput, 156, 527-539, (2004)
[28] He, J.H., Asymptotology by homtopy perturbation method, Appl math comput, 156, 591-596, (2004) · Zbl 1061.65040
[29] He, J.H., Limit cycle bifuraction of nonlinear problems, Chaos solitons & fractals, 26, 3, 827-833, (2005) · Zbl 1093.34520
[30] Siddiqui, A.; Mahmood, R.; Ghori, Q., Thin film flow of a third grade fluid on moving a belt by he’s homotopy perturbation method, Int J nonlinear sci numer simul, 7, 1, 7-14, (2006)
[31] Siddiqui, A.; Ahmed, M.; Ghori, Q., Couette and Poiseuille flows for non-Newtonian fluids, Int J nonlinear sci numer simul, 7, 1, 15-26, (2006) · Zbl 1401.76018
[32] He, J.H., Some asymptotic methods for strongly nonlinear equations, Int J modern phys B, 20, 10, 1141-1199, (2006) · Zbl 1102.34039
[33] Abbasbandy, S., Homotopy perturbation method for quadratic Riccati differential equation and comparison with adomian’s decomposition method, Appl math comput, 172, 485-490, (2006) · Zbl 1088.65063
[34] Abbasbandy, S., Numerical solutions of the integral equations: homotopy perturbation method and adomian’s decomposition method, Appl math comput, 173, 493-500, (2006) · Zbl 1090.65143
[35] Momani S, Shawagfeh N. Decomposition method for solving fractional Riccati differential equations. Appl Math Comput, in press. · Zbl 1107.65121
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.